RE: "ESTIMATED RATE OF REACTIVATION OF LATENT TUBERCULOSIS INFECTION IN THE UNITED STATES, OVERALL AND BY POPULATION SUBGROUP"

Houben, RM; Yates, TA; Moore, DA; McHugh, TD; Lipman, M; Vynnycky, E; (2014) RE: "ESTIMATED RATE OF REACTIVATION OF LATENT TUBERCULOSIS INFECTION IN THE UNITED STATES, OVERALL AND BY POPULATION SUBGROUP". American journal of epidemiology, 180 (4). pp. 450-1. ISSN 0002-9262 DOI: https://doi.org/10.1093/aje/kwu187

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1093/aje/kwu187

Abstract

Share

Download

Filename: kwu187.pdf

Licence: Creative Commons: Attribution 3.0

Download
[img]

Downloads

View details

Metrics & Citations


Google Scholar